American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 272 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents   
View Article: PDF

[92] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents   
View Article: PDF

[93] Vladimir Maz$’$ya and Gunther Schmidt. Approximation of integral operators. Math. Surveys Monogr. 141 (2007) 69-91.
Book volume table of contents   
View Article: PDF

[94] Vladimir Maz$’$ya and Gunther Schmidt. Some other cubature problems. Math. Surveys Monogr. 141 (2007) 115-141.
Book volume table of contents   
View Article: PDF

[95] Vladimir Maz$’$ya and Gunther Schmidt. Approximate wavelets. Math. Surveys Monogr. 141 (2007) 165-196.
Book volume table of contents   
View Article: PDF

[96] Yunyan Yang. A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface. Trans. Amer. Math. Soc. 359 (2007) 5761-5776. MR 2336305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] V. G. Maz'ya and S. V. Poborchi. Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains. St. Petersburg Math. J. 18 (2007) 583-605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Lars Inge Hedberg and Yuri Netrusov. An axiomatic approach to function spaces, spectral synthesis, and Luzin approximation. Memoirs of the AMS 188 (2007) MR 2326315.
Book volume table of contents   

[99] S. V. Ivanov and A. I. Nazarov. Weighted Sobolev-type embedding theorems for functions with symmetries. St. Petersburg Math. J. 18 (2007) 77-88. MR 2225214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Guillermo P. Curbera and Werner J. Ricker. Compactness properties of Sobolev imbeddings for rearrangement invariant norms. Trans. Amer. Math. Soc. 359 (2007) 1471-1484. MR 2272134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Gregory C. Verchota. Harmonic homeomorphisms of the closed disc to itself need be in $W^{1,p}$, $p<2$, but not $W^{1,2}$. Proc. Amer. Math. Soc. 135 (2007) 891-894. MR 2262887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Hannes Luiro. Continuity of the maximal operator in Sobolev spaces. Proc. Amer. Math. Soc. 135 (2007) 243-251. MR 2280193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Helmut Harbrecht and Rob Stevenson. Wavelets with patchwise cancellation properties. Math. Comp. 75 (2006) 1871-1889. MR 2240639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Seng-Kee Chua and Richard L. Wheeden. A note on sharp 1-dimensional Poincaré inequalities. Proc. Amer. Math. Soc. 134 (2006) 2309-2316. MR 2213704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Petteri Harjulehto. Traces and Sobolev extension domains. Proc. Amer. Math. Soc. 134 (2006) 2373-2382. MR 2213711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. Non-doubling Ahlfors measures, perimeter measures, and the characterization of the trace spaces of Sobolev functions in Carnot-Carath\'eodory spaces. Memoirs of the AMS 182 (2006) MR 2229731.
Book volume table of contents   

[108] N. Arcozzi, R. Rochberg and E. Sawyer. Carleson measures and interpolating sequences for Besov spaces on complex balls. Memoirs of the AMS 182 (2006) MR 2229732.
Book volume table of contents   

[109] Jana Björn, Stephen Buckley and Stephen Keith. Admissible measures in one dimension. Proc. Amer. Math. Soc. 134 (2006) 703-705. MR 2180887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Elena Cordero and Karlheinz Gröchenig. Necessary conditions for Schatten class localization operators. Proc. Amer. Math. Soc. 133 (2005) 3573-3579. MR 2163592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Marcin Bownik and Kwok-Pun Ho. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces. Trans. Amer. Math. Soc. 358 (2006) 1469-1510. MR 2186983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] N. N. Romanovskii. Integral representations and embedding theorems for functions defined on the Heisenberg groups~$\mathbb H^n$. St. Petersburg Math. J. 16 (2005) 349-375. MR 2068343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] S. G. Bobkov and B. Zegarlinski. Entropy bounds and isoperimetry. Memoirs of the AMS 176 (2005) MR 2146071.
Book volume table of contents   

[116] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] V. V. Vlasov and S. A. Ivanov. Sobolev space estimates for solutions of equations with delay, and the basis of divided differences. St. Petersburg Math. J. 15 (2004) 545-561. MR 2068981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Chang-Shou Lin and Zhi-Qiang Wang. Erratum to ``Symmetry of extremal functions for the Caffarelli-Kohn-Nirenberg inequalities''. Proc. Amer. Math. Soc. 132 (2004) 2183-2183. MR 2051129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Visa Latvala. A strong Lebesgue point property for Sobolev functions. Proc. Amer. Math. Soc. 132 (2004) 2331-2338. MR 2052410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 272 found      Go to page: 1 2 3 4 5 6 7 > >>